# SDR AALA20170223021

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85404
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON CREASE BEAM ANGLE (CHORD) AFT STRAP BETWEEN 986 AND 998. REPLACED ANGLE (CHORD) PER SRM 51-40-02.
